| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/30/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A health care professional reported that during an intraocular lens (iol) implantation procedure, haptic was stuck with plunger and got broken during preparation of lens.The procedure was completed on the same day.The tip of the pre-loaded device was not in contact with the patient as it was stuck during loading under microscope.\
\
additional information has been received and stated surgery was completed with another available company lens in the operation theater and there was no harm to the patient.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.\
\
the manufacturer internal reference number is: (b)(4).